# SDR DL72L952919

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517517
- Condition: Cracked
- Location: Fs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, A 1 INCH CRACK WAS FOUND IN THE AFT TRANSVERSE BEAM OF THE RT TORQUE BOX AT FS 1263.  REPLACED DAMAGED PART IN ACCORDANCE WITH S/B 727-53-0129, REV. 4.
